i have anxiety which makes me feel like i am going to lose my mind i was taking lorazepam but i do not want to keep taking this long term i am on cymbalta but it is not helping with anxiety i use to take abilify with cymbalta and it really help but abilify is too expensive so now i am trying to find something to take with my cymbalta to help me with this terrible anxiety i heard that some times you need to change your antidepressant because it loses it's effect on helping you with depression is that true i do not know what is going on with me but i really want help
9 Apr 2011
Taking a SSRI type antidepressant like citalopram with a SNRI type antidepressant like Cymbalta may cause a condition called serotonin syndrome so for long term drug therapy it is contraindicated. If you were to wean off the Cymbalta while starting the citalopram, then for a short while at low dosages for each, you could be on both at the same time.
The citalopram may well help you more with the anxiety and depression than the Cymbalta which is more for just depression and neuropathic pain. You might also consider a medication such as hydroxyzine (Vistaril). I believe it would be less expensive than the Abilify and is used to treat anxiety.
Best to discuss these options with your doctor. Keep in touch,
6 Nov 2011
Dear Friend, I have experienced that after a few years your antidepressant loses it's effect. did you know that Lorazepam is just a relaxing medication? it does not really help depression or anxiety.
I also wonder if you have insurance coverage for medication. I am asking that because if you don't, I might be able to guide you get your medicine for lower cost.
Hope you'll find the right medicine to feel better.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
How does Citalopram Hydrobromide vs.Alprazolam for anxiety/panic attacks? immediate affects/results?
in otherwords can i take Citalopram Hydrobromide 20mg and feel the same effect i would if i took 0.5mg Alprazolam. would there be any short-term ...
2 answers • 27 Jan 2010
I've been on Cymbalta 30mg for 2 days now and I feel real spaced out and stoned. My doctor also gave me lorazepam to help with the anxity or any ...
1 answer • 23 Sep 2010
Hi I just started 2 days ago Oct 26-10 Citalopram 20mg, daily, I felt very sleepy so doctor said to split the pill in 2 and take it every 12 hrs., ...
1 answer • 28 Oct 2010
I have severe itching and was prescribed medrol 4 mg 1 mg lorazepam and 20 mg citalopram? is this s?
really stress or something else. I have been to 3 different e.rs in a week once with face swollen up severely , with hives and with what felt like my ...
0 answers • 17 Aug 2015